# SDR ASAA2016040516250

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 7,497 hours, 2,428 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Damaged
- Location: Fms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT BLEED THROUGH ON FO FMS CDU R5 AND R6 BUTTONS.  ACFT GROUNDED. R & R F/O MCDU KEYBOARD AND PERFORMED INSTALLATION TEST IAW AMM 34-61-01. INSTALLATION TEST GOOD.
